A case of imatinib-induced erythrodermia [TURKDERM]
TURKDERM. 2014; 48(1): 54-56 | DOI: 10.4274/turkderm.02223  

A case of imatinib-induced erythrodermia

Işıl Bulur1, Zeynep Nurhan Saraçoğlu1, Emine Böyük1, Funda Canaz2
1Eskisehir Osmangazi University Faculty of Medicine, Department of Dermatology, Eskişehir, Turkey
2Eskisehir Osmangazi University Faculty of Medicine, Department of Pathology, Eskişehir, Turkey

Imatinib is the first molecularly targeted drug developed for the treatment of chronic myeloid leukemia (CML). Adverse cutaneous reactions induced by imatinib are frequent and generally moderate. On the other hand, imatinib-induced erythroderma is an uncommon reaction, and only a few cases have been reported in the literature. In this paper, we report a case of erythrodermia induced by imatinib in a patient with CML.

Keywords: Imatinib, erythrodermia, cutaneous reactions


İmatinib ile indüklenen eritrodermi olgusu

Işıl Bulur1, Zeynep Nurhan Saraçoğlu1, Emine Böyük1, Funda Canaz2
1Eskişehir Osmangazi Üniversitesi Tıp Fakültesi, Deri ve Zührevi Hastalıkları Anabilim Dalı, Eskişehir, Türkiye
2Eskişehir Osmangazi Üniversitesi Tıp Fakültesi, Patoloji Anabilim Dalı, Eskişehir, Türkiye

İmatinib kronik myeloid lösemi (KML) tedavisinde kullanılan ilk moleküler hedeflenmiş ilaçtır. İmatinibin indüklediği advers kutanöz reaksiyonlar sıktır ve genellikle orta şiddetlidir. Diğer taraftan imatinib ile indüklenen eritrodermi nadir olarak gözlenir ve literatürde sadece birkaç olgu yer almaktadır. Bu yayında KML hastasında imatinibin indüklediği eritrodermi olgusu sunulmaktadır.

Anahtar Kelimeler: İmatinib, eritrodermi, deri reaksiyonları


Işıl Bulur, Zeynep Nurhan Saraçoğlu, Emine Böyük, Funda Canaz. A case of imatinib-induced erythrodermia. TURKDERM. 2014; 48(1): 54-56

Corresponding Author: Işıl Bulur, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar